SP Premium
JULESJET
25,000-29,999 SparkPoints 29,212
SparkPoints
 

Floating Head Feeling

Friday, January 04, 2013

Yep.

This blog probably won't make a whole lot of sense, but here it goes anyway...

I have that floating head feeling due to medicine... That's right. The whole "awake but not really functioning" feeling.
And I'm taking the "non-drowsy" cough medicine.
And only a half dose.

Really. I promise. The bottle says non drowsy... 2 tsp for an adult... so I only took 1 tsp this morning because I wanted to be more cognizant today....
And I double checked that I only took teaspoons, not tablespoons.
Honest.
But I'm seriously floating here.
It would be so much easier if I actually could float instead of trying to maneuver around the house with half steps one way or the other to keep me in the direction I want to go.

So there goes that bright idea(the part about actually thinking today)... right along with a walk outside in the gorgeous sunshine... I feel like if I can't really walk straight inside the house, I'd be picked up for "walking under the influence" if my neighbors saw me staggering zigzag all over the neighborhood.

That might actually be kind of fun, though... give all the gossips in the neighborhood something to talk about! Hahaha! I can see them now, standing out in the front yard, heads together talking REAL softly, then invite Mrs. G from two doors down into the conversation with a yell that could shame a pig farmer.

Ah, I love small neighborhoods. They can be so much FUN when you want to be mischievous.

Anyway.... I am feeling better, just really medicated still... going to be slacking off on the medicine to see if my body can take it... It better. I hate having to give myself lectures. I sound so pedantic when I do that.... not to mention just a little bit loony.

Have a good day, y'all!
And stay AWAY from the cough syrup as much as you can.
Julianne
Share This Post With Others
Member Comments About This Blog Post
  • TREENERBEANER
    Hope you feel better! Cough medicine can really mess with people! I'll never forget watching my mom laugh and then cry and talk to the tv after she had taken some codine cough medicine. It's funny looking back on it, but at the time it probably wasn't.

    emoticon
    2815 days ago
  • APLUSGURL
    Oh that is funny! I would totally do that! I am actually really weird with medication because it has opposite effects on me. Yea, cough medicine messes me up bad. I love Nyquil so that I can knock out for like 10 hours. I have woke up in surgery (true story), so I feel you! I am glad that you feel better!
    2815 days ago
  • 40PUDDLEJUMPER
    stay safe xx
    2815 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.